zbMATH — the first resource for mathematics

Problemes aux limites pour l’equation de Boltzmann: Existence globale de solution. (Boundary value problems of the Boltzmann equation: global existence of the solution). (French) Zbl 0668.76090
This work is concerned by the initial and boundary value problem for the Boltzmann equation. Existence in the large and asymptotic behaviour results are proved for small data and general reemission laws. The colisional kernel satisfies the cut-off angular hypotheses and, the intermolecular potential is such that \(7/3<s\leq \infty\) for the Dirichlet case and \(7/3<s\leq 5\) for the general case.

76P05 Rarefied gas flows, Boltzmann equation in fluid mechanics
82B40 Kinetic theory of gases in equilibrium statistical mechanics
Full Text: DOI
[1] Asano K., Journal of Mathematics of Kyoto University 24 pp 225– (1984)
[2] DOI: 10.1080/00411458408214489 · Zbl 0571.76071 · doi:10.1080/00411458408214489
[3] DOI: 10.1063/1.526664 · Zbl 0561.35074 · doi:10.1063/1.526664
[4] DOI: 10.1007/BF01197579 · Zbl 0434.76065 · doi:10.1007/BF01197579
[5] Cercignani C., Mathematical methods in Kinetic theory (1969) · Zbl 0191.25103 · doi:10.1007/978-1-4899-5409-1
[6] Grad, H. 1963.Asymptotic theory of the Boltzmann equation II. In Rarefied Gas Dynamics, Edited by: Laurmann, J. Vol. 1, 26–59. N.Y. Acad. Press.
[7] Grad H., Proc. Symp. Appl. Math. A.M.S 17 pp 154– (1965) · doi:10.1090/psapm/017/0184507
[8] Guiraud J.P., Colloq. Int. CNRS 236 pp 29– (1975)
[9] Hamdache K., Quelques ráe sult as pour l’équation de 299 (1984)
[10] DOI: 10.1007/BF03167035 · Zbl 0653.76053 · doi:10.1007/BF03167035
[11] Hamdache K., Sur l’existence globale et le comportement asymptotique de quelques solutions de l’equation de Boltzmann. Thèse de Doctorat d’Etat 6 (1986)
[12] DOI: 10.1007/BF01468142 · Zbl 0599.76088 · doi:10.1007/BF01468142
[13] DOI: 10.1007/BF01624788 · Zbl 0371.76061 · doi:10.1007/BF01624788
[14] Kogan M.N., Rarefied Gas Dynamics (1969) · doi:10.1007/978-1-4899-6381-9
[15] DOI: 10.1080/00411458608210455 · Zbl 0613.76079 · doi:10.1080/00411458608210455
[16] DOI: 10.3792/pjaa.53.3 · Zbl 0382.35047 · doi:10.3792/pjaa.53.3
[17] Tartar L., Some existence theorems for semilinear hyperbolic systems in one space variable (1980)
[18] Toscani G., Existence globale pour un problème mixte associé à l’equation de Boltzmann non linéaire 302 (1986)
[19] Toscani G., The nonlinear Boltzmann equation with partially absorbing boundary conditions . Global existence and uni– queness results (1986)
[20] Ukai S., Arch. Rat. Mech. Anal 84 pp 249– (1983)
[21] Ukai, S. 1976.Les solutions globales de I’équation de Boltzmann dans l’espace tout entier et dans le demi–espace, Vol. 282, 317–320. Paris: C.R.A.S. · Zbl 0345.45012
[22] Ukai S., Solutions of the Boltzmann equation (1985) · Zbl 0633.76078
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.